# SDR AALA2020033089003

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 28,997 hours, 3,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE/OVERWING LIGHT INOPERABLE. MAINTENANCE RELAMPED LIGHT PER AMM 33-51-04.
